# SDR AALA2000215

- Difficulty date: January 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 685-692
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BS 685-692 STRINGER 28L CORROSION ON BELLY SKIN UPPER SURFACE OUTBOARD OF STRINGER 28L  CUT OUT DAMAGED SKIN AND STRINGER.  INSTALLED DOUBLER PER SRM 53-30-3 PART 1, FIG 3, PAGE 13.  (M)
